# SDR 98FDEA00055

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VERT STAB REAR SPAR HAS TWO CRACKS AT LT O/B HI-LOK HOLE, .75 INCH LONG GOING OUT OF THE HI-LOK HOLE AND A .625 INCH LONG GOING TANGENT WITH ANGLE RADIUS.  CRACKED BASE ANGLE ON CONDITION II PER EO 8-5530-7-4303.  REMOVED CRACKED ANGLE, INSTALLED NEW ANGLE PER EO 8-5530-7-4303.
